# SDR 08FDEA01341

- Difficulty date: April 8, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57240087
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LT OUTER WING CORROSION ON SKIN INSIDE AROUND HYDRAULIC FITTING HOLES 3 AND 4.  REPAIR PERFORMED BY BLEND OUT CORROSION, REPAIR IAW. DRAWING R571-50532 AND INSTALLING A RETAINING PLATE IAW RAS/BAE/1006804/2008 ISS A, APPROVED BY EA 6-5720-117167.
